# SDR USAA2012013100014

- Difficulty date: January 30, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 70,397 hours, 31,568 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Fire
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AS THE AIRCRAFT WAS IN LINE FOR TAKEOFF, THERE WAS REPORT OF AN APU FIRE FROM THE AIRCRAFT BEHIND US.  THE APU HAD BEEN SHUT OFF FOR ABOUT 3 MINUTES.  THE APU FIRE BOTTLE WAS DISCHARGED ALTHOUGH THERE WAS NEVER ANY FIRE INDICATION IN FLIGHT DECK.  FIRE DEPARTMENT RESPONDED AND CONFIRMED NO FLAMES - FOLLOWED AIRCRAFT BACK TO GATE.  VENDOR TEARDOWN REPORTS FOR APU FUEL CONTROL UNIT AND FUEL FLOW DIVIDER BOTH INDICATED 'NO FAULT FOUND'.  NO SUBSEQUENT EVENTS REPORTED ON THIS AIRCRAFT.
